Has anyone experienced a slight ringing in their ears from taking Azithromycin? I dunno, maybe i'm being paranoid, but when i took the medication last night, about three or four hours later my left ear felt so weird, like ringing really loud, especially when i'm in a really quiet room, it's like the silence is loud. weird. But i kinda looked it up and it said that sometimes large doses of antibiotics can cause this. So, i hope to God this isn't permanent or I hope i didn't cause hearing loss from taking 1000 mg of azithromycin....i'm such a worry wart. Anyone have advice?
please and thank you
I've never heard of this, and taking 1000 mg of azithromycin isn't really considered a "large amount."
I'd expect this will go away on its own, and you'll be fine. :) If it lingers for more than a few days, follow up with your doctor. You could have fluid in your ear from allergies or an ear infection or something.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.